Blending type approximation by Stancu-Kantorovich operators associated with the inverse Pólya-Eggenberger distribution

M. Mursaleen, A. A. H. Al-Abied

In this paper, we give some approximation properties by Stancu-Kantorovich operators based on inverse Pólya-Eggenberger distribution in the polynomial weighted space introduced in the literature and obtain convergence properties of these operators by using Korovkin's theorem. We discuss the direct result and Voronovskaja type asymptotic formula.

Tbilisi Mathematical Journal, Vol. 11(4) (2018), 79-91